# SDR JJBA20221212006

- Difficulty date: December 12, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N10156
- Make and model: Emb EMB-145XR
- Aircraft serial: 145786
- Aircraft time: 42,425 hours, 26,980 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Part serial: 13204
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 1,944 hours, 1,773 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AND RH EMERGENCY EXIT DOOR OVERHEAD LIGHTS AND EXIT MARKERS DO NOT ILLUMINATE. REMOVED AND REPLACED BPS #3. ALL LIGHTS ILLUMINATE. OPS CHECK GOOD.
